# SDR SWIA2021081060189

- Difficulty date: June 7, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N709SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10159
- Aircraft time: 45,156 hours, 29,331 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LH SLAT TRACK AT POSITION 2-1 CHAFED ON BOTTOM SIDE.     (C-CHECK RO 8/6/2021)    REPAIRED L/H SLAT TRACK AT POSITION 2-1 PER REO 670-57-42-1106 REV -- DATED 2021-06-19 AND CRJ 700 SRM 51-12-00-001-001-A01. / OPS CHECK GOOD REF. CRJ 700 AMM 27-81-00-820-801-A02 / C/W TASK CARD 51-900-1002-SKY
